RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Markova, Margarita Anatol'evna

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:119
Abstract pages:1212
Full texts:601
References:160

http://www.mathnet.ru/eng/person21018
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/353108

Publications in Math-Net.Ru
2000
1. Yu. A. Markov, M. A. Markova, “Gauge invariance of the Landau nonlinear damping decrement of Bose excitations in a quark–gluon plasma: Part II”, TMF, 124:2 (2000),  292–309  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:2 (2000), 1105–1120  isi
2. Yu. A. Markov, M. A. Markova, “Gauge invariance of the Landau nonlinear damping decrement of Bose excitations in a quark–gluon plasma: Part I”, TMF, 124:1 (2000),  110–135  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 124:1 (2000), 950–971  isi
1997
3. Yu. A. Markov, M. A. Markova, “The semiclassical kinetic equations for gluons with the account of spin”, TMF, 111:2 (1997),  263–278  mathnet; Theoret. and Math. Phys., 111:2 (1997), 601–612  isi
1996
4. Yu. A. Markov, M. A. Markova, “On some exact solutions of a system of nonlinear elliptic equations”, Dokl. Akad. Nauk, 346:5 (1996),  597–599  mathnet  mathscinet  zmath
5. Yu. A. Markov, M. A. Markova, “The classical limit of a quantum kinetic equation for quarks”, TMF, 108:1 (1996),  159–175  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 108:1 (1996), 977–991  isi
1995
6. Yu. A. Markov, M. A. Markova, “The Balescu–Lenard collision term for a quark plasma. The classical model”, TMF, 103:1 (1995),  123–137  mathnet  zmath; Theoret. and Math. Phys., 103:1 (1995), 444–454  isi
1994
7. Yu. A. Markov, M. A. Markova, “Some exact solutions of a kinetic model of the equilibrium of the quark plasma in the abelian dominance approximation”, Dokl. Akad. Nauk, 336:5 (1994),  601–604  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020